# SDR DLM88070646

- Difficulty date: May 27, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,616 hours, 36,957 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RIB IN LT FIXED L/E AT STA XFS=218.  RIB REMOVED IAW SRM 51-30-2.  RIB AND DOUBLER INSTALLED IAW SRM 51-06B FIG 17 N/R T0056247.
